MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 CATHETER STABILIZATION DEVICE; STATLOCK

C.R. BARD, INC. (COVINGTON) -1018233 CATHETER STABILIZATION DEVICE; STATLOCK
Catalog Number FOL0102
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the wound care team had asked them to reach out about the stat lock.They had 2 unstageable pressure injuries associated with these devices in 2025.It was unknown what medical intervention was provided.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No additional actions can be taken at this time since root cause was not identified.A dhr could not be performed since no lot number was provided.The instructions for use were found adequate and state the following: "warnings and precautions: 1.Do not use the statlock® device where loss of adherence could occur, such as with a confused patient, diaphoretic or non-adherent skin, or when the access device is not monitored daily.2.Observe universal blood and body fluid precautions and infection control procedures, during application and removal of the statlock® device.3.Minimize catheter manipulation during application and removal of the statlock® device.4.Daily maintenance: a.The statlock® device should be assessed daily and changed when clinically indicated, at least every seven days.B.If pad becomes soiled, wash with soap/water, saline or hydrogen peroxide.Do not use alcohol or prepackaged bathing systems, which could lead to early lifting.C.If showering/bathing, cover with plastic wrap or waterproof dressing.D.Conduct skin assessment prior to application and repeat daily per facility protocol.E.Use clinical judgment on the removal of the statlock® stabilization device if the patient experiences any fluid shifts that may interfere with skin integrity." correction: b.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the wound care team had asked them to reach out about the stat lock.They had 2 unstageable pressure injuries associated with these devices in 2025.Per customer follow up received via email on 08may2025 stated that both patients were very large with abdominal skin folding over the leg where the device was placed.Pressure injury to the abdomen and one to the leg impact to the patient due to the device.Wound care, and removal of device medical intervention required.

Brand Name
CATHETER STABILIZATION DEVICE
Common Device Name
STATLOCK
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21977219
Report Number1018233-2025-03296
Device Sequence Number7273226
Product Code EYJ
UDI-Device Identifier00801741076114
UDI-Public(01)00801741076114
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberFOL0102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/31/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown